# SDR SWAA001831

- Difficulty date: September 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 17,248 hours, 15,289 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 1094868
- Condition: Erratic
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT LT DUCT PRESSURE WENT FROM 51 PSI TO 5 PSI & IN CRUISE IDLE LEFT DUCT PRESSURE WENT FROM 26 PSI TO 3 - 5 PSI.  REMOVED AND REPLACED APU BLEED AIR VALVE AND APU BLEED AIR PRESS REG (P/N 108032-8) PER MM.
